Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 120, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 5, 2012, 3:19 PM EDT for Lucas County, Wood County, Ohio. It was in force for 56 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 3:19 PM EDT (19:19 UTC)
- Expired
- Jul 5, 2012, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 117 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:20 PM EDT | TSTM WND GST 89 | 1 N Holland, OH | |
| Jul 5, 3:23 PM EDT | TSTM WND DMG | Sylvania, OH | SEVERAL LIMBS DOWN. |
| Jul 5, 3:24 PM EDT | TSTM WND DMG | Toledo, OH | TREE DOWN ACROSS ROAD. |
| Jul 5, 3:25 PM EDT | TSTM WND DMG | Sylvania, OH | OVER A DOZEN TREES DOWN,ONE LARGE ONE ON A HOUSE. SEVERAL LARGE BRANCHES DOWN AS WELL. POWER OUT FOR MANY HOMES AND BUSINESSES. |
| Jul 5, 3:25 PM EDT | TSTM WND DMG | Toledo, OH | LIMBS AND BRANCHES DOWN WEST SIDE OF CITY. |
| Jul 5, 3:25 PM EDT | TSTM WND GST 60 | Toledo, OH | WEST SIDE OF CITY. |
| Jul 5, 3:28 PM EDT | TSTM WND DMG | Holland, OH | *** 1 FATAL *** TREE FELL ONTO VEHICLE KILLING THE DRIVER IN SPRINGFIELD TOWNSHIP. |
| Jul 5, 3:31 PM EDT | TSTM WND DMG | Maumee, OH | SEVERAL TREES AND LIMBS DOWN. |
| Jul 5, 3:39 PM EDT | TSTM WND DMG | Holland, OH | SEVERAL LIMBS DOWN, RAILROAD CROSSING GATES AND TRAFFIC LIGHTS DAMAGED. |
| Jul 5, 3:39 PM EDT | TSTM WND GST 70 | Holland, OH | |
| Jul 5, 3:40 PM EDT | TSTM WND DMG | Toledo, OH | NUMEROUS TREES DOWN, UP TO 3 FEET IN DIAMETER, ALONG WITH UTILITY POLES AND WIRES. FROM SYLVANIA TO JUST EAST OF HOLLAND AND WEST-SOUTHWEST SECTIONS OF TOLEDO. |
| Jul 5, 3:46 PM EDT | TSTM WND DMG | Toledo, OH | TEN TREES DOWN WEST SIDE OF CITY. |
| Jul 5, 3:48 PM EDT | TSTM WND DMG | Perrysburg, OH | 3 UTITLITY POLES DOWN ALONG LIME CITY ROAD AND STATE RT 795. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 2299 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS51 KCLE 051919
SVRCLE
OHC095-173-052015-
/O.NEW.KCLE.SV.W.0120.120705T1919Z-120705T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO
NORTHERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 415 PM EDT
* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SYLVANIA...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO...
WATERVILLE...
BOWLING GREEN...
HOLLAND...
ROSSFORD...
WHITEHOUSE...
OREGON...
PERRYSBURG...
NORTHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
4170 8342 4169 8337 4172 8334 4171 8332
4164 8321 4163 8316 4162 8341 4138 8342
4137 8389
TIME...MOT...LOC 1919Z 330DEG 21KT 4166 8370
$$
OUDEMAN2 follow-up statements
362
WWUS51 KCLE 051951
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT THU JUL 5 2012
OHC095-173-052015-
/O.CON.KCLE.SV.W.0120.000000T0000Z-120705T2015Z/
WOOD OH-LUCAS OH-
351 PM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LUCAS AND NORTHERN WOOD COUNTIES...
AT 345 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRYSBURG...
OR 6 MILES EAST OF WATERVILLE...MOVING SOUTHEAST AT 30 MPH.
REPORTS OF WIND DAMAGE IN TOLEDO AROUND 325 PM...MAUMEE 331 PM AND
HOLLAND 339 PM.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
TONTOGANY...LUCKEY AND PEMBERVILLE.
LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
4170 8342 4169 8337 4172 8334 4171 8332
4164 8321 4163 8316 4162 8341 4138 8342
4137 8389
TIME...MOT...LOC 1948Z 336DEG 25KT 4151 8361
$$
THOMPSON712
WWUS51 KCLE 052017
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 PM EDT THU JUL 5 2012
OHC095-173-052026-
/O.EXP.KCLE.SV.W.0120.000000T0000Z-120705T2015Z/
WOOD OH-LUCAS OH-
417 PM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR LUCAS AND NORTHERN WOOD
COUNTIES EXPIRED AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. HOWEVER ANOTHER STRONG THUNDERSTORM WAS
DEVELOPING ACROSS WESTERN LUCAS COUNTY.
LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
4170 8342 4169 8337 4172 8334 4171 8332
4164 8321 4163 8316 4162 8341 4138 8342
4137 8389
TIME...MOT...LOC 1951Z 336DEG 25KT 4149 8360
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:46 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 5, 1:46 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
146 PM EDT THU JUL 5 2012
.SYNOPSIS...
STRONG RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE EARLY AM COMPLEX OF WEATHER HAS MOVED OUT OF THE REGION. THE
NEXT COMPLEX WILL MOVE INTO NE OH AND NW PA BY MID AFTERNOON. WILL
HAVE TO WATCH FOR SEVERE POTENTIAL. THE BEST CHANCE OF STRONG TO
SEVERE COULD BE OVER NORTHWEST OHIO WHERE THEY HAD PLENTY OF HEATING.
BECAUSE OF THE CLOUDS...CANCELLED THE HEAT ADVISORY OVER MUCH OF
THE REGION. THE AREAS WHERE IT WAS CANCELLED MAY STILL HAVE A HEAT
INDEX IN THE MID TO UPPER 90S. ADJUSTED LOWS DOWN A FEW DEGREES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
CONDITIONS WILL CONTINUE TO BE HOT AND HUMID WITH PERIODS OF TSRA
AS A SERIES OF CONVECTIVE COMPLEXES FORM UPSTREAM AND MOVE ACROSS
AREA. TIMING THESE WAVES IS PROBLEMATIC AT BEST.
GFS AND ECMWF CONTINUE TO PUSH COLD FRONT ACROSS THE AREA SATURDAY
NIGHT USHERING IN MUCH MORE SEASONAL CONDITIONS. GFS SEEMS TO BE
OVERDOING PRECIP WHILE THE ECMWF REMAINS NEARLY DRY. FOR FORECAST
JUST KEPT CHANCE POPS GOING FOR SATURDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A LARGE AREA OF SURFACE HIGH PRESSURE FROM CENTRAL CANADA IS PROGGED
TO BUILD SOUTHEAST FOR MUCH OF NEXT WEEK. THIS SHOULD PROVIDE FOR
COOLER AND DRY WEATHER. TEMPERATURES WILL BE NEAR OR SOMEWHAT BELOW
NORMAL.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEXT COMPLEX OF SHOWERS/THUNDERSTORMS TO AFFECT NE OH DURING THE
MID-AFTERNOON. IT IS NOT LOOKING TOO ORGANIZED BUT WILL MOVE SOME
SHOWERS AND ISOLATED THUNDER THROUGH THE CENTRAL AND EASTERN OHIO
SITES. AREA TO WATCH FOR NEW DEVELOPMENT MAY BE NW OH...BUT STILL
UNSURE ABOUT THIS YET. THERE IS SOMEWHAT OF A BOUNDARY/FRONT THAT
SLIPS MOVES INTO THE AREA TOWARD MORNING. AT THE SAME TIME WE
START TO GET SOME RIDGING BUILD IN. SO FOR NOW KEPT TAFS DRY.
LATER FRIDAY ATMOSPHERE DRYS OUT SOME AND IT LOOKS QUITE CAPPED
ACROSS THE WEST. SO THERE MIGHT BE A LESSER OF A CHANCE OF STORMS
FRIDAY.
.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
ON SATURDAY/SATURDAY NIGHT.
&&
.MARINE...
AN AREA OF LOW PRESSURE IS MOVING ACROSS LAKE ERIE WHICH IS
DELAYING WITH WIND SHIFT TO THE NORTH. SOME CONVECTION IS
DEVELOPING OVER MICHIGAN WHICH WILL CROSS THE LAKES THIS
AFTERNOON. THE WINDS ARE EXPECTED TO GO LIGHT AND POSSIBLY BRIEFLY
SHIFT NORTH TONIGHT BEFORE BECOMING SOUTHWEST ONCE AGAIN.
WINDS ARE UNDER 10KT SUSTAINED SO CONDITIONS REMAIN FAVORABLE OVER
THE LAKE EXCEPT FOR THE POTENTIAL FOR STRONG THUNDERSTORMS. WAVES
ARE 2 FT OR LESS.
WINDS WILL INCREASE JUST A BIT AHEAD OF A STRONGER COLD FRONT
WHICH WILL DROP SOUTH ACROSS LAKE ERIE ON SATURDAY MORNING. THIS
WILL BE THE BEGINNING OF AN EXTENDED PERIOD OF NORTH TO NORTHEAST
FLOW ON THE LAKE INTO NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-006>008-
017-018-027-028-036-037.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...KIELTYKA
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...OUDEMAN
MARINE...JAMISONHazardous weather outlook, Jul 5, 12:32 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1232 PM EDT THU JUL 5 2012 OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-061645- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1232 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006>008-017-018-027-028-036-037-061645- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW- 1232 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-061645- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1232 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THAT WILL MOVE ACROSS THE LAKE THIS AFTERNOON COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 5, 11:02 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1102 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND DMG JENERA 40.90N 83.73W
07/04/2012 HANCOCK OH LAW ENFORCEMENT
A BARN ROOF WAS BLOWN OFF AN INTO AND ONTO STATE ROUTE
698.
0820 PM TSTM WND DMG BENTON RIDGE 41.00N 83.79W
07/04/2012 HANCOCK OH LAW ENFORCEMENT
TREES DOWN IN THE BENTON RIDGE AREA KNOCKING OUT POWER TO
SOME HOMES.
&&
SJAMISONLocal storm report, Jul 5, 11:32 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 2 N NORWALK 41.27N 82.61W
07/05/2012 HURON OH LAW ENFORCEMENT
TREE DOWN NEAR ZENOBIA AD VESTA ROADS.
0715 AM TSTM WND DMG 3 S WAKEMAN 41.21N 82.40W
07/05/2012 HURON OH PUBLIC
LARGE LIMB DOWN.
0725 AM TSTM WND DMG KENT 41.15N 81.36W
07/05/2012 PORTAGE OH LAW ENFORCEMENT
ONE TREE DWON.
0730 AM TSTM WND DMG WINDHAM 41.24N 81.04W
07/05/2012 PORTAGE OH DEPT OF HIGHWAYS
TREE BLOCKING STATE ROUTE 82.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 49 min |
| Jul 4, 8:08 PM EDT | Flash Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 106 min |
| Jul 4, 8:50 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wyandot | 70 min |
| Jul 4, 9:08 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 82 min |
| Jul 4, 9:14 PM EDT | Flash Flood Warning | CLE | Hancock, Marion, Wyandot | 102 min |
| Jul 4, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 55 min |
| Jul 4, 9:31 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit | 59 min |
| Jul 4, 9:50 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 55 min |
| Jul 4, 9:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 63 min |
| Jul 4, 10:46 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 29 min |
| Jul 5, 3:45 AM EDT | Heat Advisory | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 18 more | 15 hr |
| Jul 5, 4:48 AM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 5, 6:06 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain, Ottawa, Sandusky | 69 min |
| Jul 5, 6:36 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 54 min |
| Jul 5, 6:41 AM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina, Summit | 79 min |
| Jul 5, 6:49 AM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 5, 6:53 AM EDT | Severe Thunderstorm Warning | CLE | Huron | 43 min |
| Jul 5, 7:09 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 51 min |
| Jul 5, 7:12 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 63 min |
| Jul 5, 8:03 AM EDT | Areal Flood Advisory | CLE | Morrow | 3 hr |
| Jul 5, 8:34 AM EDT | Flash Flood Warning | CLE | Morrow | 6 hr |
| Jul 5, 8:41 AM EDT | Areal Flood Advisory | CLE | Ashland, Knox, Richland | 5 hr |
| Jul 5, 3:28 PM EDT | Excessive Heat Warning | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 15 more | 30 hr |
| Jul 5, 3:28 PM EDT | Heat Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more | 30 hr |
| Jul 5, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 59 min |
| Jul 5, 7:04 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.